Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

My story

around late October i started using ziana. Being an idiot i am i was using it while i went surfing. my face soon started to become verry red when i applied this product and was causing me to get verry hot. i stopped the product and the redness became a lot less mild while i was left with reddish cheeks. about 3 months later i went on minocycline and was still left with red cheeks. the redness lessened but my face no longer tanned the same color while surfing it was a reddish brown. i gave up on it and went cold turkey (dropped all medications.) since then my face has felt very oily and gets red very easily (always slightly red on cheeks but gets more red as day goes on). at where i live which is in southern california. i went to snowboard and my face redness lessened and i no longer was left with it being as red still slightly pink. my face wasnt all oily and annoid any more too. i came back home and boom it all started over the redness and oilinesss. What has happened to my skin! i am a teen male with olive complexion i dont believe i have rosacea. someone please help me. i am depressed and scared to wake up every morning. if someone knows what i should do PLEASE HELP ME. thanks

heres a pic of before acne and topicals and and pic after topicals

Share this post


Link to post
Share on other sites

u can bump your thread up btw just by posting and saying bumppp lol anyways i would HIGHLY recommend that u take Zinc, Omega 3 fatty acids, Vitamin E, Vitamin C, and Vitamin B-50 Complex and you should see some majorrrrr results, these are all Anti-inflammatory vitamins and if used everyday you will see great results =) IF you dont want to take all these vitamins then ATLEAST take zinc which is in my experiance the best out of all of these. Good luck champpp!

Share this post


Link to post
Share on other sites

thankyou for your fast reply here this is what my cheek looks like, i have been to 2 derms and they both said its not rosacea. do you have any clue?? thankyou

post-126807-1272068272_thumb.jpg

post-126807-1272068272_thumb.jpg

Share this post


Link to post
Share on other sites

dude ur cheeks look fine 2 me... just a lil red thats normal if u have acne..n wil fade with time..i think u r simply over reacting..chill:)

Share this post


Link to post
Share on other sites

ya dude exact same thing as me what the hell do we have? I believe irritation its been about six weeks since I stopped retin a too! dammit all to hell retinoids make half the people get rosy complexions. maybe in like 6 months well have our complexions back. I have read all retin a is only temporary to date, have you had soreness at all? mine are kinda sore but look exact as that.

Edited by dan25

Share this post


Link to post
Share on other sites

so i looked into it looks like complexion issues we should try skin tone brightners im gonna ask my derm, but I believe palmers even tone fade cream at walgreens might be worth a shot!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×